# SDR 98ZZZX2796

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9119S
- Make and model: Skrsky S61N
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: S613523053102
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN GEARBOX CHIP LIGHT CAME ON IN-FLIGHT.  AIRCRAFT WAS SHUT DOWN AND FERROUS METAL FLAKES FOUND ON CHIP PLUG.  UPON DISASSEMBLY OF GEARBOX, INPUT GEAR WAS FOUND CRACKED.  THE CRACK WAS AT THE BASE OF TOOTH FOR THE ENTIRE LENGTH OF TOOTH AND INTO BEARING AREA.  INSPECTION OF GEAR SHOWED AN INCLUSION IN THE METAL WHERE THE CRACK ORIGINATED.
